RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 1034–1038 (Mi dan36657)  

THEORY OF ELASTICITY

Specificities of homogeneous solutions to plane problem with semi infinite section in the moment theory of elasticity

N. F. Morozov

Institute of Geochemistry and Analytic Chemistry, Academy of Sciences of the USSR

Full text: PDF file (548 kB)
UDC: 539.3
Presented: В. В. Новожилов
Received: 01.07.1971

Citation: N. F. Morozov, “Specificities of homogeneous solutions to plane problem with semi infinite section in the moment theory of elasticity”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 1034–1038

Citation in format AMSBIB
\Bibitem{Mor72}
\by N.~F.~Morozov
\paper Specificities of homogeneous solutions to plane problem with semi infinite section in the moment theory of elasticity
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 1034--1038
\mathnet{http://mi.mathnet.ru/dan36657}


Linking options:
  • http://mi.mathnet.ru/eng/dan36657
  • http://mi.mathnet.ru/eng/dan/v202/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019